# SDR 98ZZZX2003

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dassault Falcon Jet Corporation, repair station YL1R642K
- Aircraft: N42EH
- Make and model: Amd FALCON10
- Aircraft serial: 28
- Engine: Garrtt TFE7312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 7,926 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

THE CREW INDICATED THEY WERE AT CRUISE ALTITUDE WHEN A VIBRATION WAS FELT AND AIRCRAFT YAWED.  NR 2 ENGINE READINGS WERE BAD AND THE ENGINE WAS SHUT DOWN.  THE CREW DIVERTED TO LITTLE ROCK, ARK AND LANDED AIRCRAFT SAFELY.  THE ACFT WAS BROUGHT TO DASSAULT FALCON JET CORP FOR INSPECTION.  ENGINE APPEARS TO HAVE HAD AN INTERNAL FAILURE.  ENGINE WAS REMOVED AND SENT TO ALLIANCE ENGINE INC.  SUSPECT TURBINE BLADE FAILURE.
